# SDR 0102746641

- Difficulty date: July 31, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- Aircraft time: 74,781 hours, 16,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6042225
- Location: Emer Path Lts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN SEAT ROWS 35-45R.    REPLACED POWER SUPPLY AND BATTERY PACK. OPERATIONAL CHECK NORMAL.
